JOURNAL BROWSE
Search
Advanced SearchSearch Tips
PERSISTENCE OF HOMOCLINIC ORBITS AFTER DISCRETIZATION OF A TWO DIMENSIONAL DEGENERATE DIFFERENTIAL SYSTEM
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
PERSISTENCE OF HOMOCLINIC ORBITS AFTER DISCRETIZATION OF A TWO DIMENSIONAL DEGENERATE DIFFERENTIAL SYSTEM
Mehidi, Noureddine; Mohdeb, Nadia;
  PDF(new window)
 Abstract
The aim of this work is to construct a general family of two dimensional differential systems which admits homoclinic solutions near a non-hyperbolic fixed point, such that a Jacobian matrix at this point is zero. We then discretize it by using Euler`s method and look after the persistence of the homoclinic solutions in the obtained discrete system.
 Keywords
homoclinic orbits;degenerate system;non-hyperbolic fixed point;discrete system;
 Language
English
 Cited by
 References
1.
A. A. Andronov, E. A. Leontovich, I. I. Gordon, and A. G. Maier, Qualitative Theory of Second Order Dynamic Systems, John Wiley and Sons, New York, Toronto, 1973.

2.
W. J. Beyn, The effect of discretization on homoclinic orbits, Bifurcation, Analysis, Algorithms, Applications, Birkhauser, Basel, 1-8, 1987.

3.
W. J. Beyn, On invariant closed curves for one-step methods, Numer. Math. 51 (1987), no. 1, 103-122. crossref(new window)

4.
W. J. Beyn and B. M. Garay, Estimates of variable stepsize Runge-Kutta methods for sectorial evolution equations with nonsmooth data, Appl. Numer. Math. 41 (2002), no. 3, 369-400. crossref(new window)

5.
W. J. Beyn and J. M. Kleinhauf, The numerical computation of homoclinic orbits for maps, SIAM J. Numer. Anal. 34 (1997), no. 3, 1207-1236. crossref(new window)

6.
W. J. Beyn and M. Stiefenhofer, A direct approach to homoclinic orbits in the fast dynamics of singularly perturbed systems, J. Dynam. Differential Equations 11 (1999), no. 4, 671-709. crossref(new window)

7.
N. Chen, J. Sun, Y. Sun, and M. Tang, Visualizing the complex dynamics of families of polynomials with symmetric critical points, Chaos Solitons Fractals 42 (2009), no. 3, 1611-1622. crossref(new window)

8.
E. J. Doedel, M. J. Friedman, and B. I. Kunin, Successive continuation for locating connecting orbits, Numer. Algorithms 14 (1997), no. 1-3, 103-124. crossref(new window)

9.
E. J. Doedel, M. J. Friedman, and A. C. Monteiro, On locating connecting orbits, Appl. Math. Comput. 65 (1994), no. 1-3, 231-239. crossref(new window)

10.
B. Fiedler and J. Sheurle, Discretization of homoclinic orbits, rapid forcing and "invis-ible" chaos, Mem. Amer. Math. Soc. 119 (1996), no. 570, viii+79 pp.

11.
S. J. Greenfield and R. D. Nussbaum, Dynamics of a quadratic map in two complex variables, J. Differential Equations 169 (2001), no. 1, 57-141. crossref(new window)

12.
S. Lefschetz, Differential Equations: Geometric Theory, Interscience publishers, 1957.

13.
N. Mehidi and N. Mohdeb, Homoclinic solutions in a quadratic differential system under discretization, J. Difference Equ. Appl. 19 (2013), no. 4, 538-542. crossref(new window)

14.
Y. K. Zou and W. J. Beyn, On manifolds of connecting orbits in discretizations of dynamical systems, Nonlinear Anal. 52 (2003), no. 5, 1499-1520. crossref(new window)